# SDR USAA2011011090154

- Difficulty date: December 21, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53230467200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S5 - MAJOR REPAIR - LEVEL 2 CORROSION ON SEAT TRACK AT FR25, -Y1292.  REPAIRED SEAT TRACK AT FR27 + 10 INCHES, -Y1292 IAW SRM 53-21-15 & AIRBUS DRAWING D53112812.
